# SDR CA090114004

- Difficulty date: January 14, 2009
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 8,051 hours
- Engine: Pwa JT15D4
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65111312
- Condition: Cracked
- Location: Fuselage
- Part time: 7,298 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BOTH FRAMES CRACKED WHERE THE FLANGE ATTACH RIVETS THAT ARE COMMON TO THE WING TO FUSELAGE CLOSING ANGLES P/N 6511001-49 AND -50 ATTACH.   THIS IS THE SECOND A/C WE HAVE FOUND THIS CONDITION ON.  A COMPANY GENERATED REPAIR ENGINEERING ORDER WAS USED TO INSTALL REPAIR DOUBLERS.  CESCOM SERVICE CONDITION REPORT NR 192167 REFERS. (TC NR 20090114004)
